Contiguity and distributivity in the enumerable Turing degrees

Journal of Symbolic Logic 62 (4):1215-1240 (1997)
We prove that a (recursively) enumerable degree is contiguous iff it is locally distributive. This settles a twenty-year old question going back to Ladner and Sasso. We also prove that strong contiguity and contiguity coincide, settling a question of the first author, and prove that no m-topped degree is contiguous, settling a question of the first author and Carl Jockusch [11]. Finally, we prove some results concerning local distributivity and relativized weak truth table reducibility
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275639
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,305
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Richard M. Friedberg & Hartley Rogers (1959). Reducibility and Completeness for Sets of Integers. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 5 (7-13):117-125.
R. G. Downey & T. A. Slaman (1989). Completely Mitotic R.E. Degrees. Annals of Pure and Applied Logic 41 (2):119-152.

View all 12 references / Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

23 ( #204,634 of 1,932,585 )

Recent downloads (6 months)

3 ( #272,096 of 1,932,585 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.